In my experience I had nausea and a headache for the first 3 days. I found it best to take the pill after I had breakfast about 20mins after, and with lots of water. Drinking a lot of water throughout the day also helps. Good luck to you! I hope this medication works as well for you as it has for me, I am one week in and down 13lbs!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband just took a levita about 45 mins ago,he got a instant headache ,upset stomach, hot flash?
Posted 30 May 2011 • 4 answers
Allopurinol - Can alopurinal cause a severely upset stomach and headaches if not taken consistently?
Posted 5 Jun 2013 • 1 answer
Posted 16 Jun 2014 • 1 answer
Posted 12 Jan 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers